# SDR ASAA2017060720977

- Difficulty date: June 7, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 37,621 hours, 11,090 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Shroud
- Part number: 346A28015
- Condition: Cracked
- Location: Apu Drain
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DRAIN SHROUD APPEARS CRACKED ON TOP RADIUS/ FILLET. GROUNDED - YES. CONFIRMED CRACK , REMOVED AND REPLACED APU FUEL, HYD DRAIN MAST, REF B737-800 AMM 28-25-07-401
